# SDR SWAA2021032954835

- Difficulty date: March 12, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 46,208 hours, 27,633 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HOR. STAB INSPAR RIB NO. 5 AT STAB STA 129.50 STIFFENER NO. 4 CRACKED / REPAIRED L/H HORIZ STAB. INSPAR RIB NO:5 AT STA 129.50' STIFFENER NO:4 PER REF B737 SRM 55-10-09-2R-4 REPAIR 4. FIG 202; DETAIL 'A'
